# SDR SWAA2022010457430

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 47,314 hours, 28,302 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Delaminated
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE BROKEN.   REMOVED AND REPLACED HANDLE ASSY PER AMM 52-41-31.
